# SDR CALA2017012000146

- Difficulty date: January 20, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 99,693 hours, 15,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOWS EMERG LIGHTS ARE FLICKERING. R&R BATTERY AND BATTERY CHARGER REF AMM 33-51-07, OPS CK GOOD OK TO CONTINUE.
